# SDR AALA2018052989018

- Difficulty date: May 26, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 36,360 hours, 5,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146220
- Part serial: 1595
- Condition: No Test
- Location: Emergency Lights
- Part time: 60,793 hours, 8,809 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING J/C 33C20033002, AN EMERGENCY LIGHT BATTERY CAPACITY CHECK,   THE POWER SUPPLY UNIT BATTERIES FAULTED ON LEFT AND RIGHT, 15WL AND 16WL.  REPLACED THE POWER SUPPLY 16WL IAW AMM 33-51-00.
